Alert archive / Ohio / Freeze Warnings in 2013
Freeze Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze warning at May 24, 2013, 2:50 PM EDT for 14 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 25, 2013, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 24, 2013, 2:50 PM EDT (18:50 UTC)
- In effect from
- May 25, 2013, 12:00 AM EDT
- Expired
- May 25, 2013, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Ashtabula County, OH, Geauga County, OH, Holmes County, OH, Knox County, OH, Mahoning County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 47 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -68 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
133 WWUS71 KCLE 241850 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 250 PM EDT FRI MAY 24 2013 .HIGH PRESSURE WILL BUILD OVER THE LOCAL AREA TONIGHT CAUSING SKIES TO CLEAR AND WINDS TO CALM. WITH TEMPERATURES STILL IN THE 40S MOST AREAS THIS AFTERNOON...READINGS ARE EXPECTED TO QUICKLY DROP AFTER SUNSET. WIDESPREAD FROST IS EXPECTED TONIGHT...EXCEPT ALONG THE IMMEDIATE LAKESHORE. FREEZING TEMPERATURES APPEAR LIKELY LATE TONIGHT ACROSS INLAND NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. THE TEMPERATURES WILL BE COLDEST IN LOW LYING AREAS AND COULD BE AT OR BELOW FREEZING FOR A FEW HOURS. OHZ013-014-020>023-029>033-037-038-047-PAZ002-003-250300- /O.NEW.KCLE.FZ.W.0003.130525T0400Z-130526T1300Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... EDINBORO...MEADVILLE 250 PM EDT FRI MAY 24 2013 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. * TEMPERATURES...FALLING INTO THE MIDDLE 30S LATE THIS EVENING AND INTO THE LOWER 30S LATE TONIGHT. * TIMING...FROST IS EXPECTED TO BEGIN TO DEVELOP SHORTLY AFTER MIDNIGHT. THE FROST SHOULD BEGIN TO DISSIPATE AT SUNRISE. * IMPACTS...FROST IS LIKELY IN SHELTERED AREAS AND RURAL AREAS WHERE THE WIND BECOMES LIGHT. THESE CONDITIONS POSE A THREAT TO TENDER VEGETATION. ACTION SHOULD BE TAKEN TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ003-006>012-017>019-027-028-036-089-PAZ001-250300- /O.NEW.KCLE.FR.Y.0003.130525T0400Z-130525T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-WYANDOT-CRAWFORD-MARION-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MARION... ASHTABULA...ERIE 250 PM EDT FRI MAY 24 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY. * TEMPERATURES...FALLING INTO THE MIDDLE 30S. READINGS WILL BE A LITTLE WARMER NEAR LAKE ERIE. * TIMING...WIDESPREAD FROST IS EXPECTED TO DEVELOP AFTER MIDNIGHT AS TEMPERATURES FALL INTO THE MIDDLE 30S. * IMPACTS...FROST IS LIKELY IN SHELTERED AREAS AND RURAL AREAS WHERE THE WIND BECOMES LIGHT. THESE CONDITIONS POSE A THREAT TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ KUBINA
3 follow-up statements
869 WWUS71 KCLE 241907 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 307 PM EDT FRI MAY 24 2013 .HIGH PRESSURE WILL BUILD OVER THE LOCAL AREA TONIGHT CAUSING SKIES TO CLEAR AND WINDS TO CALM. WITH TEMPERATURES STILL IN THE 40S MOST AREAS THIS AFTERNOON...READINGS ARE EXPECTED TO QUICKLY DROP AFTER SUNSET. WIDESPREAD FROST IS EXPECTED TONIGHT...EXCEPT ALONG THE IMMEDIATE LAKESHORE. FREEZING TEMPERATURES APPEAR LIKELY LATE TONIGHT ACROSS INLAND NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. THE TEMPERATURES WILL BE COLDEST IN LOW LYING AREAS AND COULD BE AT OR BELOW FREEZING FOR A FEW HOURS. OHZ013-014-020>023-029>033-037-038-047-PAZ002-003-250315- /O.EXT.KCLE.FZ.W.0003.130525T0400Z-130525T1300Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... EDINBORO...MEADVILLE 307 PM EDT FRI MAY 24 2013 ...FREEZE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... * TEMPERATURES...FALLING INTO THE MIDDLE 30S LATE THIS EVENING AND INTO THE LOWER 30S LATE TONIGHT. * TIMING...FROST IS EXPECTED TO BEGIN TO DEVELOP SHORTLY AFTER MIDNIGHT. THE FROST SHOULD BEGIN TO DISSIPATE AT SUNRISE. * IMPACTS...FROST IS LIKELY IN SHELTERED AREAS AND RURAL AREAS WHERE THE WIND BECOMES LIGHT. THESE CONDITIONS POSE A THREAT TO TENDER VEGETATION. ACTION SHOULD BE TAKEN TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ003-006>012-017>019-027-028-036-089-PAZ001-250315- /O.CON.KCLE.FR.Y.0003.130525T0400Z-130525T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-WYANDOT-CRAWFORD-MARION-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MARION... ASHTABULA...ERIE 307 PM EDT FRI MAY 24 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... * TEMPERATURES...FALLING INTO THE MIDDLE 30S. READINGS WILL BE A LITTLE WARMER NEAR LAKE ERIE. * TIMING...WIDESPREAD FROST IS EXPECTED TO DEVELOP AFTER MIDNIGHT AS TEMPERATURES FALL INTO THE MIDDLE 30S. * IMPACTS...FROST IS LIKELY IN SHELTERED AREAS AND RURAL AREAS WHERE THE WIND BECOMES LIGHT. THESE CONDITIONS POSE A THREAT TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
322 WWUS71 KCLE 250151 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 951 PM EDT FRI MAY 24 2013 .COLD HIGH PRESSURE FROM CANADA WILL BUILD OVER THE LOCAL AREA OVERNIGHT. WIDESPREAD FROST IS EXPECTED...EXCEPT ALONG THE IMMEDIATE LAKE ERIE LAKE SHORE AND IN SOME URBAN AREAS. FREEZING TEMPERATURES WILL OCCUR ACROSS INLAND NORTH CENTRAL AND NORTHEAST OHIO AND INLAND NORTHWEST PENNSYLVANIA. THE TEMPERATURES WILL BE COLDEST IN LOW LYING AND RURAL AREAS AND COULD BE AT OR BELOW FREEZING FOR SEVERAL HOURS. OHZ013-014-020>023-029>033-037-038-047-PAZ002-003-251300- /O.CON.KCLE.FZ.W.0003.130525T0400Z-130525T1300Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... EDINBORO...MEADVILLE 951 PM EDT FRI MAY 24 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY... * TEMPERATURES...IN THE LOWER 30S. * TIMING...FROST WILL DEVELOP QUICKLY OVERNIGHT. FREEZING TEMPERATURES ARE LIKELY DURING THE EARLY MORNING HOURS SATURDAY. * IMPACTS...THESE CONDITIONS POSE A THREAT TO TENDER VEGETATION. ACTION SHOULD BE TAKEN TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ OHZ003-006>012-017>019-027-028-036-089-PAZ001-251300- /O.CON.KCLE.FR.Y.0003.130525T0400Z-130525T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-WYANDOT-CRAWFORD-MARION-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MARION... ASHTABULA...ERIE 951 PM EDT FRI MAY 24 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY... * TEMPERATURES...IN THE MID 30S. * TIMING...WIDESPREAD FROST IS EXPECTED TO DEVELOP AFTER MIDNIGHT AS TEMPERATURES FALL INTO THE MIDDLE 30S. * IMPACTS...FROST IS LIKELY IN SHELTERED AREAS AND RURAL AREAS WHERE THE WIND BECOMES LIGHT. THESE CONDITIONS POSE A THREAT TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE IN THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
564 WWUS71 KCLE 251307 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 907 AM EDT SAT MAY 25 2013 OHZ013-014-020>023-029>033-037-038-047-PAZ002-003-251415- /O.EXP.KCLE.FZ.W.0003.000000T0000Z-130525T1300Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... EDINBORO...MEADVILLE 907 AM EDT SAT MAY 25 2013 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE WARMED THIS MORNING SO THE FREEZE THREAT HAS ENDED. ANOTHER THREAT FOR FROST OR A POSSIBLE FREEZE IS EXPECTED AGAIN TONIGHT. $$ OHZ003-006>012-017>019-027-028-036-089-PAZ001-251415- /O.EXP.KCLE.FR.Y.0003.000000T0000Z-130525T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK- SENECA-HURON-WYANDOT-CRAWFORD-MARION-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY... TIFFIN...NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MARION... ASHTABULA...ERIE 907 AM EDT SAT MAY 25 2013 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES HAVE WARMED THIS MORNING SO THE FROST THREAT HAS ENDED. ANOTHER THREAT FOR FROST IS EXPECTED AGAIN TONIGHT FOR AREAS FROM AROUND INTERSTATE 71 EAST. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at May 24, 1:52 PM EDT, 58 minutes earlier.
Area forecast discussion, May 24, 1:52 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
152 PM EDT FRI MAY 24 2013
.SYNOPSIS...
CANADIAN HIGH PRESSURE WILL BUILD INTO THE REGION TODAY AND STICK
AROUND THROUGH MONDAY. TEMPERATURES WILL SLOWLY REBOUND NEXT
WEEK...WITH 70+ READINGS FOR TUESDAY ONWARD.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE ALREADY OUT AND HAVE GONE WITH A MORE PESSIMISTIC FORECAST.
HAVE INCREASED CLOUDS OVER ALL BUT THE FAR WEST AND HAVE ALSO
LOWERED TEMPS MOST AREAS. SUSPECT THAT TEMPS IN THE EAST MAY STILL
BE A TAD HIGH. LITTLE SUNSHINE IS EXPECTED OVER THE EAST 1/3 TO
1/2 OF THE AREA THROUGH LATE AFTERNOON.
ORIGINAL...SIGNIFICANT AREA OF CLEARING HAS MADE ITS WAY INTO TOLEDO AND
MARION EARLY THIS MORNING...BUT HAS SINCE FILLED IN PARTIALLY.
OVERALL CLEARING WILL BE THE TREND FOR TODAY...ALTHOUGH THE
SNOWBELT COUNTIES WILL HAVE TO WAIT UNTIL LATE IN DAY. STRATUS
POURING DOWN LAKE HURON AND WITH H8 TEMPS AROUND -2C WOULD EXPECT
LAKE EFFECT CLOUDS TO HANG ON A WHILE. MEASURABLE PRECIP HAS ENDED
FOR FOR OHIO...AND LIKELY NW PA. A SPRINKLE OR LIGHT SHOWERS
POSSIBLE. WINDS WILL STILL BE ELEVATED. TEMPERATURES WILL RUN 10
TO 20 DEGREES BELOW NORMAL. AS WAS NOTED YESTERDAY...MOS GUIDANCE
KEEPS TRENDING DOWNWARD. FORECAST IS SEVERAL DEGREES COLDER THAN
WE WERE FORECASTING A FEW DAYS AGO...BUT DID NOT GO AS COOL AS
THIS MORNINGS GUIDANCE. UPSTREAM YESTERDAY WHERE IT CLEARED OUT
ACROSS WI AND NW IL IT MADE IT INTO THE 60S...WITH 50S WHERE IT
REMAINED CLOUDY...ALTHOUGH H8 TEMPS WERE A TAD WARMER. WILL STICK
WITH 50 NW PA AND LOWER 60S FOR I-75 CORRIDOR.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
'
WITH DRY HIGH PRESSURE OVERHEAD THIS WEEKEND...BIGGEST CONCERN
WILL BE WITH THE POSSIBILITY OF SOME FROST BOTH FRIDAY AND
SATURDAY NIGHTS. EACH NIGHT STILL HAS ITS POTENTIAL ISSUES THAT
WOULD INHIBIT TOO MUCH FROST DEVELOPMENT...BUT THE POSSIBILITY IS
THERE. SO FOR NOW WILL CONTINUE TO MENTION IT IN THE FORECAST AND
HWO...BUT FORGO ANY FROST ADVISORY HEADLINE UNTIL THE FORECAST
THIS AFTERNOON...IF NEEDED. FOR TONIGHT...WINDS SHOULD DIMINISH
FOR THE SECOND HALF OF THE NIGHT...BUT THERE IS THE POSSIBILITY OF
SOME CLOUD COVER. MODELS INDICATING WEAK SHORTWAVE COMING ACROSS
THE EASTERN LAKES. WITH A GOOD TEMPERATURE DIFFERENTIAL BETWEEN
THE LAKE AND TEMPERATURES ALOFT...CANNOT RULE OUT SOME STRATUS
DEVELOPMENT. IN ADDITION JET MAXIMA ACCOMPANIES THE SHORTWAVE...SO
THERE MAY EVEN BE A FEW HIGH CLOUDS. IF WE END UP REALLY LACKING
ANY MOISTURE AND THE WINDS CALM...THEN YES WE WOULD PROBABLY HAVE
FROST DEVELOPMENT ACROSS INLAND LOCATIONS OF BOTH OH AND PA. A
FREEZE IS A SMALL POTENTIAL ACROSS INLAND NW PA AND FAR EASTERN
OH.
EACH DAY OVER THE WEEKEND WILL BE A SLIGHT IMPROVEMENT FROM THE
DAY BEFORE...WITH THE EXCEPTION THAT THE NIGHTS WILL STILL BE
COOL. SYSTEM FROM THE NORTHERN PLAINS STILL ON TRACK TO PASS SOUTH
OF THE AREA SATURDAY NIGHT. AGAIN THIS MIGHT CAUSE ISSUES WITH
FROST OR NOT. BEST POTENTIAL AGAIN IS FOR INLAND EASTERN OHIO AND
NW PA. WILL GO FROM HIGH TEMPS BETWEEN THE UPPER 50S AND 60S
SATURDAY TO 65 TO 70 BY MONDAY. STILL HAVE A FEW MID 30S FORECAST
FOR SUNDAY NIGHT...BUT BY MONDAY NIGHT WILL BE OUT OF THE WOODS AS
THE HIGH SHIFTS EAST.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
LONG TERM BEGINS TUESDAY WITH MODELS IN GENERAL AGREEMENT SHOWING A
BROAD UPPER RIDGE FROM THE WESTERN LAKES THROUGH THE TENNESSEE
VALLEY. LOW PRESSURE AT THE SURFACE WILL BE CENTERED OVER THE
CENTRAL PLAINS WITH A WARM FRONT INTO THE TENNESSEE AND LOWER OHIO
VALLEY. OVERRUNNING FLOW ACROSS THIS BOUNDARY COULD GIVE US CLOUDS
AND A FEW THUNDERSTORMS TUESDAY AND TUESDAY NIGHT. WILL HAVE LOW
CHANCE POPS IN PLACE TO COVER THE POSSIBILITY. OTHERWISE MODELS
BUILD THE RIDGE INTO THE LOWER OHIO VALLEY THROUGH MID WEEK SO
LOWERED GUIDANCE POPS ACROSS MUCH OF THE AREA TO SLIGHT CHANCE
THROUGH THE REMAINDER OF THE PERIOD. TEMPS ABOVE NORMAL THROUGH THE
LONG TERM PORTION.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
HIGH PRESSURE IS BUILDING IN THROUGH TONIGHT. THE CLOUDS WILL
SLOWLY DECREASE AND THE CEILINGS ARE RISING AND WILL BE VFR BY MID
AFTERNOON. SKIES SHOULD BE CLEAR BY DARK. NOT EXPECTING MUCH FOG
AT THE TAF SITES BUT SOME MVFR FOG MAY OCCUR AT FAVORED LOCATIONS.
VFR SATURDAY WITH SOME CIRRUS AND A LIGHT NORTHWEST WIND.
.OUTLOOK...NON VFR POSSIBLE IN SHOWERS AND THUNDERSTORMS MONDAY
NIGHT THROUGH TUESDAY.
&&
.MARINE...
WILL CONTINUE WITH SMALL CRAFT ADVISORY THROUGH TODAY AND INTO
TONIGHT. NORTH WINDS WILL CONTINUE 20 TO 25 KNOTS APPROACHING 30
KNOTS AT TIMES THROUGH THE AFTERNOON BEFORE DECREASING TREND BEGINS
THIS EVENING AS HIGH PRESSURE BEGINS TO BUILD OVER THE LAKE.
NORTHWEST FLOW WILL CONTINUE HOWEVER INTO SUNDAY. ALTHOUGH WIND
SPEEDS SHOULD BE BELOW SMALL CRAFT CRITERIA EXPECT NEARSHORE WATERS
TO BE CHOPPY THROUGH SATURDAY NIGHT. WINDS LIGHT AND VARIABLE
SUNDAY NIGHT AND MONDAY BEFORE TURNING SOUTHEAST TUESDAY AHEAD OF
LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SATURDAY FOR LEZ146>149.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LEZ142>145.
&&
SYNOPSIS...OUDEMAN
NEAR TERM...KUBINA/OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...TK
AVIATION...KIELTYKA
MARINE...TKHazardous weather outlook, May 24, 3:57 AM EDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 357 AM EDT FRI MAY 24 2013 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-251100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 357 AM EDT FRI MAY 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. FROST IS POSSIBLE LATE TONIGHT ACROSS INLAND AREAS OF NORTH CENTRAL AND NORTHEAST OHIO ALONG WITH INLAND NORTHWEST PENNSYLVANIA. LOW TEMPERATURES TONIGHT WILL REACH 32 TO 37 DEGREES IN THESE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FROST IS POSSIBLE AGAIN LATE SATURDAY NIGHT. THE BEST CHANCE WILL BE ACROSS INLAND LOCATIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 2:50 PM EDT | Frost Advisory | CLE | Ashtabula, Crawford, Cuyahoga, Erie, Hancock, Huron and 9 more | 18 hr |
Nearby
Freeze Warnings in Ohio, 2013Freeze Warnings in Pennsylvania, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.